Oxsoralen-Ultra

USER REVIEWS

Comment from: Lisa 45-54 Female 10 years or more Patient Published: January 15

I receive PUVA for T-cell Lymphoma. I started about 10 years ago, 2 times a week. Now for the past 8 years I only go once a month. It is a 2 hour drive so I have to have a snack with me in the car when I take the capsules to keep nausea down. I found almonds and cheese work the best for me. I also have severe itching 48-72 hours after the treatment that lasts 1-2 days. But I will continue for the rest of my life until a cure is found.

Related Reading: treatment

Comment from: [email protected] 55-64 Male 2 to less than 5 years Patient Published: August 11

My doctor recommended cheese,eggs,butter as some fat will offset nausea.My PUVA treatment was 10 AM so breakfast was important. Goggles during treatment only then UVA A & B sunglasses while out side in the sun for next 48 hours. I also started out with 5 caplets a day based on weight, but due to puva burns I went to 3 a day. My Puva was 3 times a week and after 2 years I am down to once every other week. My condition is Mycosis fungoides that is a T cell and was diagnosed 1984. Prior to this I used Mustargen for many years but the price became crazy.

Related Reading: treatment | burns | mustargen

Comment from: 25-34 Male 1 to 6 months Patient Published: March 15

this treatment is awsome. I love drugs.

Related Reading: treatment

Comment from: Jean 75 or over Female Patient Published: January 22

I have been taking oxsoralen ul for 2 years plus before the ultraviolet treatments for T-Cell lymphoma. Now, the medication is not available in the U. S. Have others experienced problems with obtaining the medication? Are alternate treatments available.

Related Reading: oxsoralen

Comment from: Jannez 35-44 Female 1 to 6 months Patient Published: February 17

I have learned that eating 1 hour before and taking a snack when taking the pills keeps the nausea down. I sometimes have trouble sleeping 2 days after taking. I really hate the special goggles that must be worn the rest of the day to protect my eyes. Other than that, my experience has been good.

Comment from: 45-54 Male 1 to 6 months Patient Published: May 12

The nausea from the medicine has been hard to tolerate, even after a couple months treatment. I have also found that in the last two or three weeks I have been very tired, sleeping as much as 12-14 hours a day on weekends.

Related Reading: treatment

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors